Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 113, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2023, 6:41 PM CDT for Fulton County, Mason County, Schuyler County, Illinois. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2023, 6:41 PM CDT (23:41 UTC)
- Expired
- May 7, 2023, 7:30 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fulton County, IL, Mason County, IL, Schuyler County, IL
The radar
The Lincoln radar (KILX), 81 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 1:18 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 668 J/kg
- Mixed-layer CIN
- -187 J/kg
- Mixed-layer LCL
- 887 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 214 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.8
The text
As transmitted.
062
WUUS53 KILX 072341
SVRILX
ILC057-125-169-080030-
/O.NEW.KILX.SV.W.0113.230507T2341Z-230508T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
641 PM CDT Sun May 7 2023
The National Weather Service in Lincoln has issued a
* Severe Thunderstorm Warning for...
Southwestern Fulton County in west central Illinois...
Northeastern Schuyler County in west central Illinois...
Central Mason County in central Illinois...
* Until 730 PM CDT.
* At 641 PM CDT, a severe thunderstorm was located over Browning, or
11 miles north of Beardstown, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Bath and Kilbourne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4028 9045 4031 9045 4035 8997 4010 9000
4011 9004 4009 9007 4010 9031 4012 9032
4012 9036 4011 9039 4011 9045 4027 9047
TIME...MOT...LOC 2341Z 263DEG 19KT 4015 9035
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
251 follow-up statement
186
WWUS53 KILX 080021
SVSILX
Severe Weather Statement
National Weather Service Lincoln IL
721 PM CDT Sun May 7 2023
ILC057-125-169-080031-
/O.EXP.KILX.SV.W.0113.000000T0000Z-230508T0030Z/
Fulton-Schuyler-Mason-
721 PM CDT Sun May 7 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FULTON...
NORTHEASTERN SCHUYLER AND CENTRAL MASON COUNTIES WILL EXPIRE AT 730
PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and west central Illinois.
LAT...LON 4028 9045 4031 9045 4035 8997 4010 9000
4011 9004 4009 9007 4010 9031 4012 9032
4012 9036 4011 9039 4011 9045 4027 9047
TIME...MOT...LOC 0021Z 263DEG 19KT 4018 9008
$$
25What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 5:11 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 7, 5:11 PM CDT, 1 hour 30 minutes before
Area Forecast Discussion...Updated National Weather Service Lincoln IL 511 PM CDT Sun May 7 2023 .SYNOPSIS... Issued at 510 PM CDT Sun May 7 2023 Look for additional rounds of strong to severe thunderstorms this afternoon, overnight into Monday morning, and potentially Monday evening. Quieter weather is forecast for Tuesday and Wednesday. Precipitation chances return from Thursday into the weekend. && .MESOSCALE DISCUSSION... Issued at 510 PM CDT Sun May 7 2023 A line of scattered thunderstorms continues from roughly Vermont, IL southeast across the Springfield area to south of Taylorville. Outflow is expanding from these clusters of storms, but satellite imagery reveals that updrafts remain vigorous, though may be becoming slightly elevated with time as mid level southwest flow overruns the shallow outflow. Stronger storms continue to have the potential for very large hail with normalized CAPE values still high, in the 0.25 to 0.30 range (albeit slightly lower from a couple hours ago). While deep layer shear continues to support the potential for a few supercells, weak low level shear and negligible low level helicity are limiting factors in terms of any tornado potential. Finally, while storm motions will continue to be east around 20 mph or so (southeast for deviant right moving supercells), there has been some backward propagation resulting in very slow to near stationary speeds. There remains a threat for flash flooding under these storms. Deubelbeiss && .SHORT TERM... (Through Late Monday Night) Issued at 218 PM CDT Sun May 7 2023 As warm and humid air advects into central Illinois from the west, a remnant outflow boundary from morning convection has moved to a position from just west of Peoria, to just west of Springfield, passing just east of the St. Louis Metro and curving toward Paducah KY. Expect this feature to the the focus for convective initiation this afternoon/evening. With MLCAPE near 3000 J/kg in the vicinity of this boundary and cloud layer shear in excess of 40 knots, both large hail and severe wind gusts will be threats from these cells. As a short wave trough moving through northern Arkansas approaches, additional forcing for ascent along with some degree of mid-level cooling will likely lead to fairly broad multicell storm coverage near the outflow boundary, though even in this situation stronger updrafts may be capable of large hail. The expected coverage will likely lead to a growing cold pool and another southward push of the outflow boundary this evening, with the severity of this round of thunderstorms waning by around 8-9 pm. CAMs depict a second round of convection during the early morning hours on Monday, with an organized bowing complex of thunderstorms approaching from southern IA/northern MO. The extent of afternoon/evening convection across central Illinois will likely play a large role in the evolution of this complex, with the most likely outcome at this point being a weakening complex as it moves into central Illinois after midnight, and/or the complex following the instability gradient to the southeast with the wind threat remaining farther west. Even so, the potential for strong to severe wind gusts in association with this complex will need to be watched, especially if little convection occurs with the first round across northern parts of the ILX forecast area. In addition, there is potential for flash flooding with both rounds of convection, especially where training storms occur and/or where large amounts of rain fell early this morning. In the wake of the early morning convective activity, expect a fairly quiet period for at least part of the late morning/early afternoon on Monday before thunderstorms again develop on a cold front/the remnant outflow boundary from morning convection. MLCAPE will be closer to 1000 J/kg, with cloud layer shear decreasing to around 25-30 kt. Though those values are less than today, there will still be a risk of storms producing large hail and/or severe wind gusts Monday afternoon/evening. Expect the storms to move out of the southeast corner of the ILX forecast area by around 9-10pm with the cold front, with light northeast winds and relatively quiet conditions for the rest of the overnight hours. AAT .LONG TERM... (Tuesday through Next Sunday) Issued at 218 PM CDT Sun May 7 2023 Key Messages: 1) Much quieter weather is forecast for Tuesday and Wednesday. 2) Precipitation chances increase once again from Thursday into the weekend. A mid-level ridge will amplify over the Midwest from Tuesday into Wednesday, with minimal precipitation chances and high temperatures falling back into the mid to upper 70s. Precipitation chances begin to return on Thursday in association with a closed low moving from the northern/central Rockies into the upper Midwest. Cluster analysis shows ensemble member differences regarding the depth and speed/track of this low, which will eventually affect where and how much precipitation falls. Even so, this period doesn't look terribly high-impact at this point, with NBM probability of rainfall > 1" in the entire Friday-Sunday period only in the 20-30% range. However, we'll need to keep an eye out for substantial rainfall accumulations where soils are becoming more saturated. Additionally, the grand ensemble (GEFS/EC/CMC) mean CAPE in the Fri/Sun period does poke up between 500-1000 J/kg during the afternoons. AAT && .AVIATION... (For the 18z TAFs through 18z Monday Afternoon) Issued at 1222 PM CDT Sun May 7 2023 VCSH were removed from the first couple hours of the TAFs, as we've still some time to destabilize thanks to the outflow from this morning's storms. Ultimately, however, surface heating should prove sufficient for convection to reignite along that residual boundary and subsequently propagate northeastward across central Illinois. In the meantime, south winds around 10-15 (G20) kt will continue as the bases of scattered to broken stratocumulus rise out of the MVFR category at CMI and PIA. There's still considerable timing and locational uncertainty with the storms to develop late this afternoon and evening, but confidence increases in widespread thunderstorms later tonight - mainly after around 08z (3 AM). Both rounds of storms will carry the potential for erratic and intense (locally > 50 kt) surface wind gusts, large hail, and frequent lightning, but at this time the late afternoon- evening activity has the greatest potential to be severe. Bumgardner && .ILX WATCHES/WARNINGS/ADVISORIES... None. && WFO ILX
Hazardous weather outlook, May 7, 3:12 PM CDT, 3 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 312 PM CDT Sun May 7 2023 ILZ027>031-036>038-040>057-061>063-066>068-071>073-081645- Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler- Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott- Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby- Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence- 312 PM CDT Sun May 7 2023 This Hazardous Weather Outlook is for central Illinois, east central Illinois, southeast Illinois and west central Illinois. .DAY ONE...This afternoon and tonight. Scattered thunderstorms are expected to develop this afternoon and persist into early evening, focused along an outflow boundary from near Springfield to just west of Peoria. Storms this evening should develop near this boundary, then move east-northeast at around 20 to 30 mph. Tonight, a line of storms will likely develop and push southeast across central IL after midnight. Both rounds of thunderstorms could be severe with damaging winds and large hail being the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of thunderstorms are expected ahead of a cold front on Monday. Severe storms will again be possible. Damaging wind gusts and large hail are the primary hazards. An isolated flash flood risk may develop if thunderstorms repeatedly affect the same location. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and tonight. 25/AAT
In the hours before
Local storm report, May 7, 5:00 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLOOD 2 E LOAMI 39.68N 89.81W
05/07/2023 SANGAMON IL TRAINED SPOTTER
4 TO 5 INCHES OF FLOWING WATER OVER EAST
LOAMI ROAD NEAR WEST WALNUT STREET.
&&Local storm report, May 7, 5:14 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
514 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 1 NE NEW BERLIN 39.73N 89.90W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
&&Local storm report, May 7, 5:21 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 1 NE NEW BERLIN 39.73N 89.90W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0459 PM HAIL 3 WNW NEW BERLIN 39.74N 89.97W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0450 PM FLOOD 2 E LOAMI 39.68N 89.81W
05/07/2023 SANGAMON IL TRAINED SPOTTER
4 TO 5 INCHES OF FLOWING WATER OVER EAST
LOAMI ROAD NEAR WEST WALNUT STREET.
0436 PM HAIL LOAMI 39.68N 89.85W
05/07/2023 M1.50 INCH SANGAMON IL PUBLIC
PING PONG SIZE HAIL.
0435 PM HAIL VERMONT 40.29N 90.43W
05/07/2023 M1.00 INCH FULTON IL EMERGENCY MNGR
QUARTER SIZE HAIL MEASURED.
0405 PM HAIL 5 NW PALMER 39.51N 89.47W
05/07/2023 M1.50 INCH CHRISTIAN IL AMATEUR RADIO
PING PONG SIZE HAIL AT E1100 NORTH ROAD AND
N300 EAST ROAD.
0352 PM HAIL 2 NNE DIVERNON 39.59N 89.64W
05/07/2023 M0.75 INCH SANGAMON IL TRAINED SPOTTER
DIME SIZE HAIL AT I-55 AND HIGHWAY 104
INTERCHANGE.
0335 PM HAIL DIVERNON 39.56N 89.66W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
HEN EGG SIZE HAIL. SOCIAL MEDIA REPORT VIA
TWITTER. ESIMATED TIME OF REPORT BY RADAR.
0325 PM HAIL 2 ESE CHATHAM 39.67N 89.67W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0315 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.75 INCH SANGAMON IL MESONET
GOLF BALL SIZE HAIL IN CHATHAM WITH PHOTO.
0315 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER.
0314 PM HAIL AUBURN 39.59N 89.74W
05/07/2023 M2.00 INCH SANGAMON IL MESONET
UP TO 2 INCH DIAMETER HAIL MEASURED. SOCIAL
MEDIA REPORT WITH PHOTO ON TWITTER.
0310 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M3.25 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER WITH PHOTO.
0309 PM HAIL 1 E AUBURN 39.59N 89.73W
05/07/2023 M1.25 INCH SANGAMON IL MESONET
SOCIAL MEDIA REPORT VIA TWITTER.
0304 PM HAIL 1 NE CHATHAM 39.69N 89.68W
05/07/2023 U1.00 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0304 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 E1.25 INCH SANGAMON IL PUBLIC
0302 PM HAIL 1 NE CHATHAM 39.69N 89.68W
05/07/2023 U0.75 INCH SANGAMON IL PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0302 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.75 INCH SANGAMON IL TRAINED SPOTTER
GOLF BALL SIZE HAIL IN CHATHAM.
0259 PM HAIL CHATHAM 39.68N 89.70W
05/07/2023 M1.00 INCH SANGAMON IL TRAINED SPOTTER
QUARTER SIZE HAIL IN CHATHAM.
&&Local storm report, May 7, 5:24 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
524 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL ASTORIA 40.23N 90.36W
05/07/2023 M1.25 INCH FULTON IL PUBLIC
REPORT RELAYED BY BROADCAST MEDIA.
&&Local storm report, May 7, 6:07 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
607 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HAIL PAWNEE 39.59N 89.58W
05/07/2023 E0.88 INCH SANGAMON IL PUBLIC
&&Local storm report, May 7, 6:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
620 PM CDT SUN MAY 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM HAIL 5 SE MORRISONVILLE 39.37N 89.39W
05/07/2023 M2.50 INCH CHRISTIAN IL TRAINED SPOTTER
NEAR BASEBALL SIZE HAIL 3 MILES NW OF
NOKOMIS. SOCIAL MEDIA REPORT WITH PHOTO ON
TWITTER.
&&The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:06 PM CDT | Special Weather Statement | ILX | McLean | 24 min |
| May 6, 10:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Mason, Schuyler | 45 min |
| May 6, 11:26 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason, Peoria, Tazewell | 49 min |
| May 6, 11:43 PM CDT | Severe Thunderstorm Warning | ILX | Marshall, Peoria, Woodford | 47 min |
| May 6, 11:51 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Tazewell | 24 min |
| May 6, 11:58 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Schuyler | 32 min |
| May 7, 12:08 AM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 52 min |
| May 7, 12:26 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard, Sangamon | 34 min |
| May 7, 12:52 AM CDT | Special Weather Statement | ILX | DeWitt | 38 min |
| May 7, 1:00 AM CDT | Special Weather Statement | ILX | Logan, Macon | 45 min |
| May 7, 1:32 AM CDT | Special Weather Statement | ILX | Champaign, Vermilion | 28 min |
| May 7, 1:55 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar, Vermilion | 35 min |
| May 7, 2:08 AM CDT | Severe Thunderstorm Warning | ILX | Peoria, Tazewell, Woodford | 37 min |
| May 7, 2:14 AM CDT | Special Weather Statement | ILX | McLean | 31 min |
| May 7, 2:33 AM CDT | Severe Thunderstorm Warning | ILX | Fulton | 27 min |
| May 7, 2:52 AM CDT | Special Weather Statement | ILX | McLean | 23 min |
| May 7, 2:58 AM CDT | Special Weather Statement | ILX | Fulton | 32 min |
| May 7, 3:08 AM CDT | Severe Thunderstorm Warning | ILX | McLean | 20 min |
| May 7, 3:26 AM CDT | Special Weather Statement | ILX | Tazewell | 34 min |
| May 7, 3:43 AM CDT | Flash Flood Warning | ILX | McLean, Tazewell | 4 hr |
| May 7, 3:45 AM CDT | Special Weather Statement | ILX | Champaign | 30 min |
| May 7, 4:13 AM CDT | Flash Flood Warning | ILX | Champaign, Piatt | 4 hr |
| May 7, 4:19 AM CDT | Special Weather Statement | ILX | Douglas, Edgar | 41 min |
| May 7, 5:00 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 30 min |
| May 7, 5:04 AM CDT | Special Weather Statement | ILX | Menard | 26 min |
| May 7, 5:13 AM CDT | Special Weather Statement | ILX | Moultrie | 17 min |
| May 7, 5:30 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Clark, Coles, Cumberland, Edgar, Moultrie and 1 more | 26 min |
| May 7, 5:48 AM CDT | Severe Thunderstorm Warning | ILX | Crawford, Effingham, Jasper | 27 min |
| May 7, 2:37 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 38 min |
| May 7, 3:12 PM CDT | Tornado Warning | ILX | Sangamon | 33 min |
| May 7, 3:21 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 3:41 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 49 min |
| May 7, 4:05 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 25 min |
| May 7, 4:15 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Richland | 33 min |
| May 7, 4:24 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Schuyler | 66 min |
| May 7, 4:30 PM CDT | Severe Thunderstorm Warning | ILX | Sangamon | 45 min |
| May 7, 4:32 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 58 min |
| May 7, 4:54 PM CDT | Flash Flood Warning | ILX | Sangamon | 3 hr |
| May 7, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 31 min |
| May 7, 5:06 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 24 min |
| May 7, 5:09 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Mason, Menard | 36 min |
| May 7, 5:11 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 23 min |
| May 7, 5:20 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 25 min |
| May 7, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 34 min |
| May 7, 5:31 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Sangamon | 18 min |
| May 7, 5:52 PM CDT | Flash Flood Warning | ILX | Fulton, Mason, Schuyler | 3 hr |
| May 7, 6:16 PM CDT | Severe Thunderstorm Warning | ILX | Christian | 48 min |
| May 7, 6:49 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.